ESSENTIALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA [a,b]

SOLIKHIN, SOLIKHIN and Sumanto, Y.D. and KHABIBAH, SITI ESSENTIALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA [a,b]. Jurnal Matematika dan Komputer, 17 (2). pp. 55-61. ISSN 1410-8518

[img]
Preview
PDF
120Kb

Abstract

In this paper we study Henstock-Dunford integral on [a,b]. We discuss some properties of the integrable. We shall define essentially small Riemann sums (ESRS) and show that it is necessary and sufficient condition for function to be Henstock-Dunford integral on [a,b].

Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:49035
Deposited By:Mr. Matematika Admin
Deposited On:06 Jun 2016 12:56
Last Modified:06 Jun 2016 12:56

Repository Staff Only: item control page